# SDR 96ZZZX431

- Difficulty date: December 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N768J
- Make and model: Gulstm GIV
- Aircraft serial: 1119
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 11595CB31024
- Condition: Cracked
- Location: Rt Cockpit
- Part time: 1,914 hours
- Component: 91175H3671
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WINDSHIELD CRACKED DUE TO ARCING DURING FLIGHT.  WINDSHIELD REMAINED INTACT, AND UNEVENTFUL LANDING OCCURRED.  REPLACED WINDSHIELD.
